ADVERTISEMENT

Q. I am using Panderm Plus cream for three years for my dark complexion. Could this harm my skin?

Answered by
Dr. Dilip Meena
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 01, 2021

Hello doctor,

I am using Panderm Plus for the past three years, and I could see a big difference on my face. When I started using it, my skin was very dark, but now everyone notices my skin tone and compliments it. But when surfing the internet today, I found that it can affect my skin when used for the long term. I am very concerned about my skin now. I am also afraid of discontinuing Panderm Plus because I do not want to see myself be dark again. Would you please suggest a further course of action for me?

Thanks.

#

Hello,

Welcome to icliniq.com.

I understand your concern.

Panderm Plus (Terbinafine, Clobetasol, Ofloxacin, and Ornidazole) cream has Clobetasol proprionate as one of its ingredients which is the most potent topical steroids.

Steroids are not recommended for facial pigmentation for more than four to six weeks. So, applying it for three years can damage your face significantly, and we call it topical steroid-damaged face (TSDF).

When you start to have symptoms like increased facial hair, thinning of facial skin, redness, and burning during sun exposure, the darkness of skin, and acne-like lesions, then you should stop using Panderm cream.

I advise you to stop it immediately and consult a nearby dermatologist for a complete examination of the skin in person.

Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Are red and itchy rosacea symptoms of lupus?

Topical steroids cause skin atrophy and hoards of other problems which is more or less permanent ... Topical Metronidazole gel at night with a good sunscreen (as ros...   Read full

I got steroid rosacea after a long-term misuse of topical steroids on the face. Please help.

.. for providing information. According to your information, it sounds like a steroid addicted face needs evaluation and a proper treatment plan. If possible, provide me photographs of the affected areas, which will help me better understand your ski...   Read full

Autologous Serum Therapy - a Newer Approach in Management of Chronic Urticaria

The treatment for chronic urticaria includes taking first generation antihistamines at a maximal dose before restoring to corticosteroids or Cyclosporine ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


The New COVID Variant From South Africa (Omicron)
The World Health Organisation has enlisted Omicron to be a variant of concern. Just scroll down the article to know abou...  Read more»
Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.